Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simplified approach to the compactification of mappings


Authors: F. A. Delahan and G. E. Strecker
Journal: Bull. Amer. Math. Soc. 79 (1973), 1030-1032
MSC (1970): Primary 54C10, 54C20; Secondary 54D35
DOI: https://doi.org/10.1090/S0002-9904-1973-13316-6
MathSciNet review: 0319139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bauer, Konservative Abbildungen lokalkompakter Räume, Math. Ann. 138 (1959), 398-427. MR 27 #8319. MR 117541
  • 2. G. L. Cain, Jr., Compact and related mappings, Duke Math. J. 33 (1966), 639-645. MR 34 #789. MR 200903
  • 3. G. L. Cain, Compactification of mappings, Proc. Amer. Math. Soc. 23 (1969), 298-303. MR 40 #2015. MR 248764
  • 4. G. L. Cain, Extensions and compactifications of mappings, Math. Ann. 191 (1971), 333-336. MR 44 #3296. MR 286080
  • 5. G. L. Cain, Metrizable mapping compactifications, General Topology and Appl. 2 (1972), 271-275. MR 307191
  • 6. R. F. Dickman, Unified spaces and singular sets of mappings of locally compact spaces, Fund. Math. 62 (1968), 103-123. MR 37 #3535. MR 227951
  • 7. R. F. Dickman, On closed extensions of functions, Proc. Nat. Acad. Sci. U. S. A. 62 (1969), 326-332. MR 42 #5233. MR 270344
  • 8. F. J. Wagner, Notes on compactification. I, Nederl. Akad. Wetensch. Proc. Ser. A 60 = Indag. Math. 19 (1957), 171-176. MR 19, 436. MR 87919
  • 9. G. T. Whyburn, A unified space for mappings, Trans. Amer. Math. Soc. 74 (1953), 344-350. MR 14, 669. MR 52762
  • 10. G. T. Whyburn, Compactness of certain mappings, Amer. J. Math. 81 (1959), 306-314. MR 22 #1881. MR 111014
  • 11. G. T. Whyburn, On compactness of mappings, Proc. Nat. Acad. Sci. U. S. A. 52 (1964), 1426-1431. MR 31 #722. MR 176450
  • 12. G. T. Whyburn, Compactification of mappings, Math. Ann. 166 (1966), 168-174. MR 34 #791. MR 200905
  • 13. G. T. Whyburn, Dynamic topology, Amer. Math. Monthly 77 (1970), 556-570. MR 41 #9226. MR 264635

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54C20, 54D35

Retrieve articles in all journals with MSC (1970): 54C10, 54C20, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13316-6

American Mathematical Society